# SDR ASAA2019123071725

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 22,560 hours, 7,173 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9238M66P11
- Part serial: UNL58837
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 22,570 hours, 7,177 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, UNABLE TO START #1 ENGINE. AFTER START LEVER WAS RAISED TO IDLE, WE HAD NO ENGINE IGNITION. FUEL FLOW WAS NORMAL. A 2ND START ATTEMPT WAS MADE BUT WAS NOT SUCCESSFUL. IGNITION SWITCH WAS ON THE LEFT SIDE. GROUNDED - YES. TROUBLESHOT #1 ENGINE LEFT IGNITION PER B737-900 FIM TASK 74-21. SUSPECT LEFT MAIN IGNITER & EXCITER FOR DEFECT. REMOVED & REPLACED LEFT IGNITER PLUG W/ NEW, OPS CHECK GOOD, PER B737-900 AMM 74-21-02. REMOVED & REPLACED LEFT IGNITER EXCITER W/ NEW, OPS CHECK GOOD, PER AMM 74-11-01. IGNITION AUDIBLE TEST GOOD PER AMM 74-00-00.
